# SDR CALA2022090702300

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737
- Aircraft serial: 28767
- Aircraft time: 76,091 hours, 27,238 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Part number: 113A210013
- Part serial: NA
- Condition: Missing
- Location: Left Wing Inbd A
- Stage of operation: UK
- How discovered: O
- Nature of condition: D, O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP BULB SEAL  LEFT WING INBOARD FLAP LOWER SEAL IS MISSING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSTALL LIFT WING TRAILING EDGE BULB SEAL PER AMM 27-81-11-910-801-C1
